Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.


Durham Research Online
You are in:

Solution of parameter-varying linear matrix inequalities in Toeplitz form.

Mertzios, G.B. (2006) 'Solution of parameter-varying linear matrix inequalities in Toeplitz form.', Journal of applied functional analysis., 1 (2). pp. 131-152.

Abstract

In this paper the necessary and sufficient conditions are given for the solution of a system of parameter varying linear inequalities of the form A (t) x ≥ b (t) for all t ∈ T ,where T is an arbitrary set, x is the unknown vector, A (t) is a known triangular Toeplitz matrix and b (t) is a known vector. For every t ∈ T the corresponding inequality defines a polyhedron, in which the solution should exist. The solution of the linear system is the intersection of the corresponding polyhedrons for every t ∈ T . A general modular decomposition method has been developed, which is based on the successive reduction of the initial system of inequalities by reducing iteratively the number of variables and by considering an equivalent system of inequalities

Item Type:Article
Keywords:Linear matrix inequalities, Parameter varying systems, Constrained optimization, Polyhedron, Robust control theory, Toeplitz matrices.
Full text:PDF - Accepted Version (203Kb)
Status:Peer-reviewed
Publisher Web site:http://www.eudoxuspress.com
Record Created:16 Dec 2011 12:35
Last Modified:04 Jan 2012 16:56

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library